# SDR 97FDEA00770

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Solenoid
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  COMPLIED WITH CHECKLIST AND RETURNED TO BASE.  FOUND LANDING GEAR LOCK SOLENOID BAD.  REPLACED SOLENOID PER BOEING MAINTENANCE MANUAL 32-31-16.  GEAR LEVER OPERATIONAL CHECK GOOD.
